# SDR IPXA11M67294

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING UPPER STRINGER NR 9 CRACKED AT ACCESS PANEL 638AB.     REPAIRED RT WING STRINGER NR9 BETWEEN XORS799-826 IAW SRM 57-00-03, REPAIR 5, FIG 202.
